MathSciNet Relay Station
MathSciNet bibliographic data
MR2448588 47D60 (47D06)
Li, Miao; Zheng, Quan Extrapolation spaces for $C$-semigroups. Proc. Amer. Math. Soc. 137 (2009), no. 2, 663–668.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement